# SDR SWIA2019121846982

- Difficulty date: October 27, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Worn
- Location: Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE FLAP VAIN SKIN HAS A .045 DEEP WORN SPOT P/N601R14303-10.MID (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED RH IB FLAP MID LE IAW CRJ 200 SRM.
